# SDR DALA2020022431349

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON FUSELAGE SKIN STA Y=1437 BTW LONG 13-13RH (FUS) SUMMARY OF NRC S/N 00161: FUSELAGE SKIN STA Y=1437 BTW LONG 13- 13RH WAS REPAIRED PER ER/A 585546-14 REV. ORIGINAL AND ETI-90-20 -016 REV. 1 AND PERFORM DETAIL VISUAL INSPECTION WITHIN EVERY 3,000 FLIGHT CYCLES AFTER SECTION I PER ENGINEERING REPAIR/ AUTHORIZATION 585546-14 REVISION ORIGINAL SEC II. UNDER LP 1499631 ASSOCIATED ER/A 14-585546 ADDED FOR AC 9208 (1500807)
